# SDR ASAA12511608

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 13,050 hours, 4,215 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 761574B
- Part serial: AAAH006191
- Condition: Failed
- Location: Nr 2
- Part time: 13,050 hours, 4,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG DPI EXTENDED. GROUNDED YES.  REF FIM 24-11-00, NR 2 IDG AND TRAX REFLECT THIS IS 4 DPI EXTENSIONS.  REMOVED IDG FILTER FROM REMOVED IDG NO CONTAMINATION NOTED REF MM 24-11-11, 090 801C3.  REPLACED NR 2 IDG REF MM 24 11-11-000 801 MM 24-11-11-400-801.  PERF OPS TEST FOR NR 2 ENGINE IDG REF MM 24-11-00-700-803, STEP E(1) G(3)(F). OPS TESTED GOOD.
